# SDR USAA010734

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND PYLON SKIN CRACKED 1 INCH, UPPER RIGHT CORNER OF PANEL 5724L OPENING.  STOP DRILLED CRACK, INSTALLED DOUBLER PER TYPICAL REPAIR 54-50-07.  (M)
